MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. BRONCHOFIBERSCOPE

AIZU OLYMPUS CO., LTD. BRONCHOFIBERSCOPE
Model Number BF-PE2
Medical Device Problem Codes Decrease in Suction (1146); Dent in Material (2526)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer returned the bronchofiberscope to the service center for a separate issue.During the device analysis, the service repair technician indicates that a reportable malfunction was found.It was determined that the suction volume does not meet the standard value and the forceps channel port has a dent.There was no patient involvement.
 
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.

Brand Name
BRONCHOFIBERSCOPE
Common Device Name
BRONCHOFIBERSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA   965-8520
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50849566
Report Number9610595-2026-77517
Device Sequence Number9651779
Product Code EOQ
UDI-Device Identifier04953170339974
UDI-Public04953170339974
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K023984
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberBF-PE2
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/27/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/11/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown